Translator Disclaimer
September 1961 Functional equations in the theory of dynamic programming—XII: Complex operators and min-max variation
Richard Bellman, R. Sherman Lehman
Duke Math. J. 28(3): 335-343 (September 1961). DOI: 10.1215/S0012-7094-61-02830-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 3 • September 1961
Back to Top